# SDR YENA2024072901057

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 78,869 hours, 28,650 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#362, SJU-BOS. 'OIL FUME ODOR PRESENT DURING DESCENT WITH HP BLEED VALVES OPEN. ODOR ISOLATION PROCEDURE PERFORMED AND ODOR SEEMED TO DISSIPATE A LITTLE WITH PACK 1 SELECTED OFF. MX-270 ODOR REPORTING FORM  COMPLETED; REF L/P 3910264  ITEMS 1 (UPON INSP FOUND APU COOLING FAN ASSY LEAKING. REMOVED AND REPLACED AND CLEANED AIR DUCTS IAW AMM 49-52-51. NO LEAKS NOTED.) AND 2 (REINSTALLED #1 ENG PL SHAFT BLIND CAP AND NEW SEAL. REF AMM 72-51-41) FOR RESOLUTION. REF L/P 3910265 (PERFORMED INFO NOTICE 2017-T015 AND PERFORMED LEVEL A DECONTAMINATION OF BOTH BACKS WITH APU BLEED AIR. IAW AMM 21-00-00-615-802. HEPA AND OZONE FILTERS REQ'D CHANGE BEFORE FINAL INSP OF AIR QUALITY) FOR DECON.'
